# SDR SWAA2025031705581

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,085 hours, 30,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bonding Jumper
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PACK COVER BONDING JUMPER NOT SECURED <[01].  REATTACHED THE BONDING JUMPER IN PLACE PER MT 725-61-06.
